# SDR ASOA20120627058C

- Difficulty date: June 27, 2012
- Submitted: June 28, 2012
- Operation: Air carrier
- Aircraft: N12967
- Make and model: Emb EMB-145LR
- Aircraft serial: 145133
- Aircraft time: 31,726 hours, 23,906 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Part serial: PT8461
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MX, THE RT OVERWING EMERGENCY LIGHT MARKER IN CABIN WAS FOUND TO BE INOPERATIVE.  MX REPLACED THE NR 5 EMERGENCY LIGHT INVERTER.  OPS CHECKED GOOD.
